Alert archive / Kansas / Severe Thunderstorm Warnings in 2021

Severe Thunderstorm Warning 58, NWS Hastings, NE

May 26, 2021Rooks County, Kansas

NWS Hastings, NE issued this severe thunderstorm warning at May 26, 2021, 9:28 PM CDT for Rooks County, Kansas. It was in force for 47 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 26, 2021, 9:28 PM CDT (02:28 UTC)
Expired
May 26, 2021, 10:15 PM CDT
In force
47 min
Issued by
NWS Hastings, NE
Area
Storm-based polygon
Hail
1.5 in
Wind
60.0 mph

County Rooks County, KS

The radar

The Grand Island radar (KUEX), 146 km from the middle of the area, began a volume at 02:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 26, 10:05 PM CDTHAIL 0.7Stockton, KS
May 26, 10:15 PM CDTHAIL 1.75Damar, KSTIME ESTIMATED FROM RADAR.
May 26, 10:24 PM CDTHAIL 1Webster State Park, KS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 47 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 26, 6:07 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Dodge City, (KDDC), launched 00:00Z, 2.5 hours before the alert went out and 171 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 00:00Z on 2021-05-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1992 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 00:00Z on 2021-05-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 161 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1992 J/kg
Mixed-layer CIN
-40 J/kg
Mixed-layer LCL
1327 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
161 m²/s²
0-3 km storm-relative helicity
294 m²/s²
Significant tornado parameter
1.7
Supercell composite
22.5

Open this sounding in Storm Lab

The text

As transmitted.

087 
WUUS53 KGID 270228
SVRGID
KSC163-270315-
/O.NEW.KGID.SV.W.0058.210527T0228Z-210527T0315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Hastings NE
928 PM CDT Wed May 26 2021

The National Weather Service in Hastings has issued a

* Severe Thunderstorm Warning for...
  Central Rooks County in north central Kansas...

* Until 1015 PM CDT.

* At 927 PM CDT, a severe thunderstorm was located near Palco, or 17 
  miles southeast of Hill City, moving east at 30 mph.

  HAZARD...Ping pong ball size hail and 60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...People and animals outdoors will be injured. Expect hail 
           damage to roofs, siding, windows, and vehicles. Expect 
           wind damage to roofs, siding, and trees.

* This severe thunderstorm will be near...
  Zurich around 940 PM CDT.
  Webster State Park around 945 PM CDT.

Other locations in the path of this severe thunderstorm include
Stockton and Plainville. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

This thunderstorm is capable of producing all types of severe 
weather including extremely large hail and destructive straight line 
winds. Move quickly to a safe shelter such as an interior room, a 
bathroom, closet or basement.

&&

LAT...LON 3916 9961 3934 9961 3935 9960 3951 9918
      3922 9907 3915 9960
TIME...MOT...LOC 0227Z 249DEG 26KT 3926 9956 

HAIL...1.50IN
WIND...60MPH
 
$$

Pfannkuch
4 follow-up statements
029 
WWUS53 KGID 270241
SVSGID

Severe Weather Statement
National Weather Service Hastings NE
941 PM CDT Wed May 26 2021

KSC163-270315-
/O.CON.KGID.SV.W.0058.000000T0000Z-210527T0315Z/
Rooks KS-
941 PM CDT Wed May 26 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT
FOR CENTRAL ROOKS COUNTY...

At 941 PM CDT, a severe thunderstorm was located near Zurich, or 21
miles east of Hill City, moving east at 25 mph.

HAZARD...Ping pong ball size hail and 60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

Locations impacted include...
Plainville, Stockton, Zurich and Webster State Park. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3920 9951 3932 9957 3936 9957 3950 9918
      3922 9907 3920 9925 3918 9946
TIME...MOT...LOC 0241Z 251DEG 23KT 3929 9945 

TORNADO...POSSIBLE
HAIL...1.50IN
WIND...60MPH
 
$$

Pfannkuch
853 
WWUS53 KGID 270256
SVSGID

Severe Weather Statement
National Weather Service Hastings NE
956 PM CDT Wed May 26 2021

KSC163-270315-
/O.CON.KGID.SV.W.0058.000000T0000Z-210527T0315Z/
Rooks KS-
956 PM CDT Wed May 26 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT
FOR CENTRAL ROOKS COUNTY...

At 954 PM CDT, a severe thunderstorm was centered about 5 miles 
north-northwest of Plainville, or 27 miles east of Hill City, moving 
east at 30 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Plainville, Stockton and Webster State Park. 

Radar has indicated some weak rotation along the west edge of this 
storm. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3925 9943 3933 9948 3939 9949 3950 9918
      3922 9907 3920 9925 3922 9936
TIME...MOT...LOC 0254Z 249DEG 26KT 3932 9933 

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
 
$$

Pfannkuch
729 
WWUS53 KGID 270305
SVSGID

Severe Weather Statement
National Weather Service Hastings NE
1005 PM CDT Wed May 26 2021

KSC163-270315-
/O.CON.KGID.SV.W.0058.000000T0000Z-210527T0315Z/
Rooks KS-
1005 PM CDT Wed May 26 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT
FOR NORTHEASTERN ROOKS COUNTY...

At 1004 PM CDT, a severe thunderstorm was centered about 5 miles 
south of Stockton, or 27 miles north of Emmeram, moving east at 30 
mph.

HAZARD...Quarter size hail.

SOURCE...Radar indicated.

IMPACT...Damage to vehicles is expected.

Locations impacted include...
mainly rural areas south of Stockton. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3933 9930 3936 9933 3943 9935 3950 9918
      3932 9912 3930 9919 3931 9926
TIME...MOT...LOC 0304Z 249DEG 26KT 3935 9924 

HAIL...1.00IN
WIND...<50MPH
 
$$

Pfannkuch
234 
WWUS53 KGID 270317
SVSGID

Severe Weather Statement
National Weather Service Hastings NE
1017 PM CDT Wed May 26 2021

KSC163-270327-
/O.EXP.KGID.SV.W.0058.000000T0000Z-210527T0315Z/
Rooks KS-
1017 PM CDT Wed May 26 2021

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN ROOKS COUNTY HAS
EXPIRED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been allowed to expire.  However small
hail and gusty winds are still possible with this thunderstorm.

A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
north central Kansas.

Remember, a separate Severe Thunderstorm Warning still remains in 
effect for western Rooks County until 1045 PM CDT. 

LAT...LON 3933 9930 3936 9933 3943 9935 3950 9918
      3932 9912 3930 9919 3931 9926
TIME...MOT...LOC 0317Z 249DEG 26KT 3938 9914 

$$

Pfannkuch

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Hastings, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at May 26, 9:28 PM CDT, 0 minutes earlier.

Area forecast discussion, May 26, 9:28 PM CDT, 0 minutes before
AREA FORECAST DISCUSSION
National Weather Service Hastings NE
928 PM CDT Wed May 26 2021

.UPDATE...
Issued at 915 PM CDT Wed May 26 2021

As the evening progresses the severe threat will transition to
being more of a wind threat as storms are expected to congeal into
a more linear MCS. The threat for very large hail has diminished
somewhat and so have knocked down the estimated maximum hail size
to ping pong balls.

&&

.DISCUSSION...(This evening through Wednesday)
Issued at 400 PM CDT Wed May 26 2021

Currently through tonight...

Shower and thunderstorm activity has started up a bit sooner than
I expected 24 hours ago (cloud cover too), with a narrow band of
mainly showers passing through north-northeast portions of the
CWA...while scattered stronger storms extend from southwestern NE
into central KS. Aloft, the main upper level low continues to spin
over portions of the Nrn Rockies with it southward extending
trough axis. Likely a more subtle wave out ahead of the main
system helping drive the current activity in the area, along with
increased lower-mid level warmer air/moisture advection from SE-
NW through central KS/western NE. At the sfc, winds across the CWA
have gradually transitioning from east-northeasterly to more
southeasterly with time, as low pressure deepens over the High
Plains. The warm frontal boundary generally extends our far south-
southwestern bit of the CWA, generally from far northeastern CO
roughly following the I-70 corridor into central/eastern KS (where
the strongest storms currently are). SPC meso page and what CU
can be seen in satellite imagery showing where the corridor of
better instability extends, nosing into far NWrn NE peaking around
1500 j/kg, with a few thousand across much of KS (esp south of
I-70). Across our north- northeastern counties, easterly winds
have lingered longer and dewpoints haven't changed much out of the
upper 40s-lower 50s, as a result currently instability diminishes
fairly quickly the further N- NE you go. The warm front isn't
exactly racing northward this afternoon, surely hindered some by
the increased cloud cover. No shortage of deeper layer shear in
place across the area, and having the easterly component in the
lower levels helping with increased lower level shear.

Models have struggled with the earlier start to thunderstorms,
definitely not helping with confidence going forward with this
initial activity. Models vary from only isolated (if any?)
activity potentially developing anywhere along the warm frontal
boundary, primarily a concern for our western/southern areas, a
few others are more widespread by 00Z or so. The primary more
widespread concern still remains with the activity that moves in
from the west, with thunderstorms developing over the High Plains
driven more by the upper level system, evolving into an MCS as it
approaches/moves through the area later this evening. Expecting
activity to push east- southeast overnight, following the main
instability axis (which will continue to gradually shift north and
increased lift/convergence along a stronger LLJ.

Any additional isolated activity that develops this
afternoon/evening ahead of the main MCS later on would have the
greater concern for the larger hail and tornadoes, especially
storms anchored on the sfc warm front. With time, the main
threat is expected to transition to more damaging straight line
winds. Heavy rain will be a concern throughout the entire event,
and debated issuing a Flash Flood Watch. We've been pretty dry the
past few days, and feel that the overall progressive nature that
has been shown by models the past few days will help keep any
flooding issues from being widespread...but any storms that do set
up/train over the same area for any extended period of time will
have the potential to drop a few inches of rain.

If anything, the models have trended a bit faster with the end
time of activity later tonight, with many models showing very
little at/after 12Z Thursday. While the main MCS may make decent
time across the CWA tonight, remain concern with the potential for
lingering new development on the backside, tied closer to any
lagging sfc/elevated boundary and elevated instability...so remain
plenty generous with PoPs in the 09-12Z period.

Thursday and Friday...

Models are in pretty good agreement showing the main upper low
making its way across the Dakotas during the daytime hours, but
any increased lift and resulting precip is expected to be
focused east- southeast of the CWA. While I did trend PoPs back,
am likely still a touch slow with the diminishment of PoPs during
the morning hours. Things dry out, but it's not going to be what
anyone would call an overly nice day. Sky cover diminishes...for
most...but lower level cloud cover may be slow to depart NNErn
areas (if it does at all) during the daytime hours. The sfc cold
front accompanying the upper low swings through during the first
half of the day, ushering in gusty NWrly winds CWA-wide.
Confidence in highs is not high, there is a decent range in
models/guidance, but did lower forecast highs a bit. Have mid-60s
in the north to mid-70s in the south...could see this gradient
ending up being larger.

For Friday, the forecast remains dry, with the area sitting in
more northwesterly upper level flow in the wake of this latest
system. Lighter winds are expected as a sfc ridge passes through,
turning more east then southeasterly with time. The cooler air
mass in place looks to keep afternoon highs in the 60s. Some
guidance suggest lows in the 30s will be possible Thursday night-
Friday AM, but at this point it looks like enough clouds will be
around to keep it from dropping that low.

Saturday through Tuesday...

With the more pressing issues in the short term, little time was
spent on the extended periods, and no changes were made to the
NBM. Models continue to show the potential for a continued
zonal/progressive upper level pattern across the region, with
periodic preciptiation chances. The overall threat for
thunderstorms (and severe weather) is diminished...as this mid
week system really pushes the better instability outside of the
CWA. The overall cooler temps remain in place, with highs each day
still in the 60s.

&&

.AVIATION...(For the 00Z KGRI/KEAR TAFS through 00Z Friday)
Issued at 630 PM CDT Wed May 26 2021

Increasing coverage of showers/thunderstorms and a passing cold
front will be the primary concerns through this TAF. The greatest
concern lies in the first half of the period, with thunderstorms
expected to affect both terminal sites. Kept mention of
variable/gusty winds in place through 06Z, beyond that, timing of
exiting precip and evolution of winds is a little more uncertain.
Mid-late morning Thursday is when the cold front passes through,
ushering in gusty northwesterly winds through the afternoon hours.
Models are showing the potential for MVFR ceilings to develop late
tonight into Thursday morning, a few try dropping it IFR, but
because of uncertainties did not drop it that low at this point.

&&

.GID WATCHES/WARNINGS/ADVISORIES...
NE...NONE.
KS...NONE.
&&

UPDATE...Shawkey
DISCUSSION...ADP
AVIATION...ADP
Hazardous weather outlook, May 26, 9:15 PM CDT, 13 minutes before
Hazardous Weather Outlook
National Weather Service Hastings NE
915 PM CDT Wed May 26 2021

KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087-
271200-
Phillips-Smith-Jewell-Rooks-Osborne-Mitchell-Valley-Greeley-Nance-
Sherman-Howard-Merrick-Polk-Dawson-Buffalo-Hall-Hamilton-York-
Gosper-Phelps-Kearney-Adams-Clay-Fillmore-Furnas-Harlan-Franklin-
Webster-Nuckolls-Thayer-
915 PM CDT Wed May 26 2021

This Hazardous Weather Outlook is for south central Nebraska and
portions of north central Kansas.

.DAY ONE...Tonight.

Strong to severe thunderstorms will remain a concern across the
outlook area through tonight. With the strongest storms, damaging
wind gusts up to 75 MPH, large hail up to the size of ping pong
balls, and a few tornadoes will be possible. Widespread rainfall
totals of 1 to 3 inches are also possible, which could result in
localized flooding.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

A few lingering non-severe thunderstorms remain possible Thursday
morning, mainly for areas east of Highway 281.

Saturday through Tuesday, periodic thunderstorm chances remain
in the forecast across the outlook area. While the overall threat
for thunderstorms and severe weather is on the low side, there
will be the potential for multiple chances of heavy rain, and
flooding could become more of a concern late in the weekend into
early next week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is expected through tonight. Reports of
rainfall amounts, damaging wind gusts, hail of any size, as well
as funnel clouds or tornadoes would all be appreciated.

&&

More information may be obtained at the following web page:
   https://www.weather.gov/hastings

In the hours before

Local storm report, May 26, 8:41 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
841 PM CDT WED MAY 26 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0826 PM     TSTM WND GST     2 E AXTELL              40.48N 99.08W
05/26/2021  M54 MPH          KEARNEY            NE   MESONET

            PWS STATION KNEAXTEL2.

&&

MANGELS
Special weather statement, May 26, 8:53 PM CDT, 35 minutes before
Special Weather Statement
National Weather Service Hastings NE
853 PM CDT Wed May 26 2021

NEZ082-270230-
Furnas NE-
853 PM CDT Wed May 26 2021

...SIGNIFICANT WEATHER ADVISORY FOR FURNAS COUNTY UNTIL 930 PM CDT...

At 853 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Bartley to 7 miles north of Norcatur.
Movement was northeast at 35 mph.

Half inch hail and wind gusts up to 50 mph will be possible with
these storms.

Locations impacted include...
Cambridge, Arapahoe, Beaver City, Holbrook, Wilsonville and Hendley.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
south central Nebraska.

LAT...LON 4035 10020 4035 10008 4034 9993 4006 9971
      4000 9984 4000 10019
TIME...MOT...LOC 0153Z 235DEG 32KT 4017 10032 3995 10016

Pfannkuch
Special weather statement, May 26, 9:01 PM CDT, 27 minutes before
Special Weather Statement
National Weather Service Hastings NE
901 PM CDT Wed May 26 2021

NEZ074>076-084>086-270245-
Franklin NE-Nuckolls NE-Adams NE-Webster NE-Clay NE-Kearney NE-
901 PM CDT Wed May 26 2021

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN CLAY...NORTHWESTERN
NUCKOLLS...NORTHEASTERN FRANKLIN...NORTHERN WEBSTER...ADAMS AND
SOUTHEASTERN KEARNEY COUNTIES UNTIL 945 PM CDT...

At 901 PM CDT, Doppler radar was tracking a strong thunderstorm over
Holstein, or 18 miles southwest of Hastings, moving east at 40 mph.

Half inch hail and wind gusts up to 50 mph will be possible with this
storm.

This strong thunderstorm will be near...
  Holstein around 905 PM CDT.
  Roseland around 915 PM CDT.

Other locations in the path of this storm include Ayr, Glenvil and
Inland.

A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
south central Nebraska.

LAT...LON 4027 9879 4062 9879 4067 9813 4021 9812
TIME...MOT...LOC 0201Z 265DEG 33KT 4046 9870

Rossi
Local storm report, May 26, 9:18 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
918 PM CDT WED MAY 26 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0856 PM     TSTM WND GST     2 NNE NORMAN            40.50N 98.78W
05/26/2021  M54 MPH          KEARNEY            NE   MESONET

            DAVIS WEATHERLINK STATION.

&&

MANGELS
Special weather statement, May 26, 9:18 PM CDT, 10 minutes before
Special Weather Statement
National Weather Service Hastings NE
918 PM CDT Wed May 26 2021

KSZ005-006-017-018-270300-
Rooks KS-Phillips KS-Smith KS-Osborne KS-
918 PM CDT Wed May 26 2021

...SIGNIFICANT WEATHER ADVISORY FOR ROOKS...SOUTHWESTERN SMITH...
WESTERN OSBORNE AND PHILLIPS COUNTIES UNTIL 1000 PM CDT...

At 918 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Prairie View to 9 miles north of Webster
State Park to near Palco. Movement was east at 30 mph.

Half inch hail and winds in excess of 40 mph will be possible with
some of these storms.

Locations impacted include...
Phillipsburg, Plainville, Stockton, Logan, Kensington, Natoma, Palco,
Agra, Kirwin, Woodston, Prairie View, Damar, Alton, Zurich, Glade,
Speed, Webster State Park and Codell.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
north central Kansas.

LAT...LON 3913 9960 3940 9960 3952 9959 3969 9963
      3988 9963 3993 9900 3950 9892 3913 9893
TIME...MOT...LOC 0218Z 272DEG 25KT 3977 9958 3952 9951 3919 9955

Pfannkuch
Local storm report, May 26, 9:19 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
919 PM CDT WED MAY 26 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0857 PM     TSTM WND GST     3 ENE AXTELL            40.50N 99.07W
05/26/2021  M65 MPH          KEARNEY            NE   MESONET

            NEDOR RWIS STATION.

&&

MANGELS

The office that day

Everything else NWS Hastings, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 26, 8:36 PM CDTSpecial Weather StatementGIDRooks39 min
May 26, 9:18 PM CDTSpecial Weather StatementGIDPhillips, Rooks42 min
May 26, 10:01 PM CDTSpecial Weather StatementGIDRooks29 min
May 26, 10:08 PM CDTSevere Thunderstorm WarningGIDRooks37 min
May 26, 10:15 PM CDTSpecial Weather StatementGIDRooks30 min
May 26, 10:39 PM CDTSpecial Weather StatementGIDPhillips51 min
May 26, 10:40 PM CDTSevere Thunderstorm WarningGIDOsborne, Phillips, Rooks, Smith35 min
May 26, 10:41 PM CDTAreal Flood AdvisoryGIDRooks5 hr
May 26, 11:04 PM CDTSevere Thunderstorm WarningGIDJewell, Mitchell, Osborne, Rooks, Smith26 min
May 26, 11:30 PM CDTSpecial Weather StatementGIDJewell45 min
May 26, 11:31 PM CDTSpecial Weather StatementGIDPhillips44 min
May 26, 11:53 PM CDTSevere Thunderstorm WarningGIDJewell, Mitchell52 min
May 27, 12:53 AM CDTSpecial Weather StatementGIDJewell37 min
May 27, 12:56 AM CDTAreal Flood AdvisoryGIDPhillips, Smith6 hr
May 27, 1:57 AM CDTAreal Flood AdvisoryGIDJewell, Mitchell, Osborne, Smith6 hr
May 27, 1:57 AM CDTSpecial Weather StatementGIDMitchell, Osborne48 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2021Every severe thunderstorm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.